Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 16 found articles
 
 
  A Dirichelet–Neumann m-point BVP with a p-Laplacian-like operator
 
 
Title: A Dirichelet–Neumann m-point BVP with a p-Laplacian-like operator
Author: García-Huidobro, M.
Gupta, Chaitan P.
Manásevich, R.
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 62 (2005) nr. 6 pages 23 p.
Year: 2005
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 16 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands